# SDR DALA2024012601170

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR CHANNEL STA 655 X=-42 Z=-1 APPROX AT FWD COMPARTMENT (C1). SUMMARY OF NRC 00170: FLOOR CHANNEL STA 655 X=-42 Z=-1 APPROX AT FWD COMPARTMENT (C1) WAS REPAIRED PER B717-200 SRM 51-70-11- 2R PROCEDURE 1 REPAIR 1 PARAGRAPH 4 FIGURE 201. (LP #0171182)
